# SDR SWIA202405080007

- Difficulty date: May 7, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 46,003 hours, 39,435 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Message
- Condition: False Activation
- Location: Wing Overheat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WING OVERHEAT WARNING MSG CAME ON DURING FLIGHT. (FLIGHT 5514 FILED CLOSED)TROUBLESHOT PER FIM 30-10-00 FOUND SYSTEM TO BE NORMAL. NO DEFECTS NOTED AT THIS TIME. NO HISTORY NOTED
